A 26-year-old female asked about a 26-year-old female:
iwas on medication for fibroid for 3mnths starting frm oct.gt last period on 30dec.gyno give me regestrone tab for 3 days on 17feb. when i expect mens?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 21 years experience
Hard to predict: Given that you were on Lupron (leuprolide) for 3 months, your menses may not start even with the progesterone. If the Progesterone does induce a menses then it could take up to 2 weeks after finishing the medication to start but it wont necessisarily take that long.
4.4k viewsAnswered >2 years ago
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.